Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2010

  • Dimension of Besicovitch-Eggleston sets in countable symbolic space
    Nonlinearity 23 5 (2010) 1185--1197     

2009

  • Optimal stopping with irregular reward functions
    Stochastic Processes and their Applications 119 10 (2009) 3253-3284     
  • Marcus-Lushnikov processes, Smoluchowski's and Flory's models
    Stochastic Processes and their Applications 119 1 (2009) 167-189     
  • Wavelet leaders and bootstrap for multifractal analysis of images
    Signal Processing 6 89 (2009) 1100-1114     
  • Non-linear factorization of linear operators
    Bulletin of the London Mathematical Society 41 (2009) 663--668     
  • Multifractal Analysis for Images: The wavelet Leaders contribution
    Traitement du Signal 26 1 (2009) 47--65     
  • Approximate Controllability for Linear Stochastic Differential Equations in Infinite Dimensions
    Applied Mathematics and Optimization 60 1 (2009) 105--132     
  • Return level bounds for discrete and continuous random variables
    Test 18 3 (2009) 584--604     
  • A combined finite volume-finite element scheme for the discretization of strongly nonlinear convection-diffusion-reaction problems on nonmatching grids
    Numerical Methods for Partial Differential Equations 26 3 (2009) 612-646     
  • State estimation in quantum homodyne tomography with noisy data
    Inverse Problems 25 1 (2009) 22     
  • UNIFORMITY SEMINORMS ON l(infinity) AND APPLICATIONS
    Journal d'analyse mathématique 108 (2009) 219--276     
  • Concentration inequalities for s-concave measures of dilations of Borel sets and applications
    Electronic Journal of Probability 14 (2009) 2068--2090     
  • PARTICLE APPROXIMATION OF SOME LANDAU EQUATIONS
    Kinetic and Related Models 2 3 (2009) 451--464     
  • Convergence analysis of a locally stabilized collocated finite volume scheme for incompressible flows
    ESAIM: Mathematical Modelling and Numerical Analysis 43 5 (2009) 889-927     
  • Problème de Stokes et système de Navier-Stokes incompressible à densité variable dans le demi-espace
    Séminaire Équations aux dérivées partielles. Ecole Polytechnique. Palaiseau 10 (2009) 19 pages     
  • Stochastic coalescence with homogeneous-like interaction rates
    Stochastic Processes and their Applications 119 1 (2009) 167-189     
  • Pincement de la première valeur propre du laplacien pour les hypersurfaces et rigidité
    Actes du Séminaire de Théorie Spectrale et Géométrie (Grenoble) 26 (2009) 123-138     
  • Remarks on the two-dimensional Benjamin equation
    Applied Mathematics Letters 22 7 (2009) 1102--1106     
  • ]An end-to-end construction for singly periodic minimal surfaces
    Pacific Journal of Mathematics 241 1 (2009) 1-63     
  • Estimation for stochastic differential equations with a small diffusion coefficient
    Stochastic Processes and their Applications 119 3 (2009) 679--699     
  • Extremal domains for the first eigenvalue of the Laplace-Beltrami operator
    Annales de l'Institut Fourier (2009)      
  • On the Limiting Empirical Measure of the sum of rank one matrices with log-concave distribution
    Studia Mathematica 195 (2009) 11-29     
  • Analyse de l'espace des phases et calcul pseudodifférentiel sur le groupe de Heisenberg
    Comptes rendus de l'Académie des sciences. Série I, Mathématique (2009) p.1021-1024     
  • Une nouvelle caractérisation des sphères géodésiques dans les espaces modèles
    Comptes Rendus Mathématique 347 (2009) 1197-1200     
  • Towards a generalization of the MAC scheme on unstructured meshes
    Workshop on Discretization methods for viscous flows (2009)      
  • Vortex patterns in Ginzburg-Landau minimizers
    XVIth International Congress on Mathematical Physics (2009) 246-264     
  • The singularity spectrum of the inverse of cookie-cutters
    Ergodic Theory and Dynamical Systems 29 4 (2009) 1075--1095     
  • Large Deviations for Statistics of the Jacobi Process
    Stochastic Processes and their Applications 119 2 (2009) 518--533     
  • Random walk in quasi-periodic random environment
    Stochastics and Dynamics 9 1 (2009) 47-70     
  • Principe d'invariance faible et régression isotonique
    41èmes Journées de Statistique, SFdS, Bordeaux (2009)      
  • A critical functional framework for the inhomogeneous Navier-Stokes equations in the half-space
    Journal of Functional Analysis 256 3 (2009) 881--927     
  • Asymptotic Analysis, in a Thin Multidomain, of Minimizing Maps with Values in S^2
    Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 26 (2009) p. 59-80, 2009     
  • On mean discounted numbers of passage times in small balls of Ito processes observed at discrete times
    Electronic Communications in Probability 14 (2009) 19     
  • On multifractality and time subordination for continuous functions
    Advances in Mathematics 220 3 (2009) 936-963     
  • A direct proof of the functional Santalo inequality
    Comptes Rendus Mathématique 347 (2009) 55 - 58     
  • WELL-POSEDNESS IN H(1) FOR GENERALIZED BENJAMIN-ONO EQUATIONS ON THE CIRCLE
    Discrete and Continuous Dynamical Systems - Series S 23 4 (2009) 1295--1311     
  • On the well-posedness of the spatially homogeneous Boltzmann equation with a moderate angular singularity
    Communications in Mathematical Physics 289 3 (2009) 803-824     
  • Well-posedness of the spatially homogeneous Landau equation for soft potentials
    Journal of Functional Analysis 256 8 (2009) 2542-2560     
  • Marcus-Lushnikov processes, Smoluchowski's and Flory's models
    Stochastic Processes and their Applications 119 1 (2009) 167-189     
  • SOLITARY WAVES OF THE TWO-DIMENSIONAL BENJAMIN EQUATION
    Advances in Differential Equations 14 (2009) 835--874     
  • Cyclic and ruled Lagrangian surfaces in complex Euclidean space
    Bulletin Brazilian Mathematical Society 40 3 (2009) 341-369     
  • Maintenance optimization for a system with gamma deterioration process and intervention delay : application to track maintenance
    Proceedings of the Institution of Mechanical Engineers, Part O: Journal of Risk and Reliability 223 3 (2009) 189-198     
  • Women in mathematics in France
    3rd Nordic European Women in Mathematics Summer School 58 (2009) 69-71     
  • Singly periodic solutions of a semilinear equation.
    Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 26 4 (2009) 1277-1297     
  • Minimization of a quasi-linear Ginzburg-Landau type energy
    Nonlinear Analysis: Theory, Methods and Applications 71 (2009) 860--875     
  • Global well-posedness issues for the inviscid Boussinesq system with Yudovich's type data
    Comm. Math. Phys. 290 1 (2009) 1-14     
  • On mean numbers of passage times in small balls of discretized Itô processes
    Electronic Communications in Probability 14 (2009) 302-316     
  • Modeling pairwise dependence of maxima in space
    Biometrika 96 1 (2009) 1-17     
  • Vortex analysis of the periodic Ginzburg-Landau model
    Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 26 4 (2009) 1223--1236     
  • Advanced topology on the multiscale sequence spaces S(nu)
    Journal of Mathematical Analysis and applications 350 2 (2009) 439--454     
  • Approximations of a Continuous Time Filter. Application to Optimal Allocation Problems in Finance
    Stochastic Analysis and Applications 27 2 (2009) 270-296     
  • Periodic minimizers of the anisotropic Ginzburg-Landau model
    Calculus of Variations and Partial Differential Equations 36 3 (2009) 399--417     
  • Global Well-Posedness Issues for the Inviscid Boussinesq System with Yudovich's Type Data
    Communications in Mathematical Physics 290 1 (2009) 1--14     
  • On the existence of pair positive-negative solutions for resonance problems
    Nonlinear Analysis: Theory, Methods and Applications 70 10 (2009) 3461-3471     
  • Asymptotic analysis, in a thin multidomain, of minimizing maps with values in S(2)
    Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 26 1 (2009) 59--80     
  • On the time evolution of Wigner measures for Schrodinger equations
    Commun. Pure Appl. Anal. 8 2 (2009) 559-585     
  • Minimization of a Quasi-linear Ginzburg-Landau type energy
    Nonlinear Analysis: Theory, Methods and Applications 71 (2009) p. 860-875     
  • One-dimensional finite range random walk in random medium and invariant measure equation
    Ann IHP Prob/Stat 45 1 (2009) 70-103     
  • Ergodic seminorms for commuting transformations and applications
    Studia Mathematica 195 (2009) 31-49     
  • INFINITE BOUNDARY VALUE PROBLEMS FOR CONSTANT MEAN CURVATURE GRAPHS IN H(2) x R AND S(2) x R
    American Journal of Mathematics 131 1 (2009) 195--226     
  • Algorithms for coupled mechanical deformations and fluid flow in a porous medium with different time scales
    International Journal of Numerical Analysis and Modeling 5 4 (2009) 635-658     
  • Optimal length estimates for stable CMC surfaces in $3$-space forms
    Proceedings of the American Mathematical Society 137 (2009) 2761--2765     
  • Algorithms for coupled mechanical deformations and fluid flow in a porous medium with different time scales.
    International Journal of Numerical Analysis and Modeling 5 4 (2009) 635-658     
  • Partitions and functional Santalo inequalities
    Archiv der Mathematik 92 1 (2009) 89-94     
  • A characterization of dimension free concentration in terms of transportation inequalities
    Annals of Probability 37 6 (2009) 2480--2498     
  • Aspects of large random Markov kernels
    Stochastics: An International Journal of Probability and Stochastic Processes 81 (2009) 415-429     
  • Weak order for the discretization of the stochastic heat equation.
    Mathematics of Computation / Mathematics of Computation 78 266 (2009) 845-863     
  • Microtomographie par faisceau d'ions: vers une imagerie quantitative à l'échelle cellulaire
    Journée Recherche-Industrie "Imagerie 3D" (2009)      
  • Modélisation et quantification de systèmes vieillissants pour l'optimisation de la maintenance
    Congrès Qualita (2009) xx     
  • On the invariant distribution of a one-dimensional avalanche process
    Annals of Probability 37 1 (2009) 48-77     
  • Fefferman-Stein inequalities for the \mathbb{Z}_2^d Dunkl maximal operator
    Journal of Mathematical Analysis and Applications 360 (2009) 711-726     
  • Estimation du paramètre de second ordre par la méthode des moments pondérés
    41èmes Journées de Statistique, SFdS, Bordeaux (2009)      
  • Pointwise smoothness of space-filling functions
    Applied and Computational Harmonic Analysis 26 2 (2009) 181-199     
  • Half-space theorem, embedded minimal annuli and minimal graphs in the Heisenberg group
    Proceedings of the London Mathematical Society 98 (2009) 445--470     

2008

  • Smallest singular value of random matrices with independent columns
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 346 (2008) 853-856     
  • Single switch surface hopping for molecular dynamics with transitions
    Journal of Chemical Physics (2008) 144102     
  • Majorizing measures and proportional subsets of bounded orthonormal systems
    Revista Matemática Iberoamericana 24 3 (2008) 1075-1095     
  • Optimal replacement policy for obsolete components with general failure rates
    Applied Stochastic Models in Business and Industry 24 3 (2008) 221--235     
  • Ultrarapidly decreasing ultradifferentiable functions, Wigner distributions and density matrices
    JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES 78 (2008) 392--406     
  • On complete mean curvature 1/2 surfaces in HXR
    Comunication in Analysis and Geometry 98 3 (2008) 445-470     
  • Existence and uniqueness results for the Boussinesq system with data in Lorentz spaces
    Physica D: Nonlinear Phenomena 237 (2008) 1444--1460     
  • How fast is the bandit?
    Stochastic Analysis and Applications 26 3 (2008) 603-623     
  • On the inviscid limit of the two dimensional Navier-Stokes equations with fractional diffusion
    Adv. Math. Sci. Appl. 18 2 (2008) 607 - 624     
  • Increasing functions and inverse Santalo inequality for unconditional functions
    Positivity 12 3 (2008) 407--420     
  • On the uniqueness for the spatially homogeneous Boltzmann equation with a strong angular singularity
    Journal of Statistical Physics 131 4 (2008) 749-781     
  • Associate and conjugate minimal immersions in $\boldsymbol{M} \times \boldsymbol{R}$
    Tohoku mathematical journal 60 2 (2008) 267-286     
  • A new regularization possibility for the Boltzmann equation with soft potentials
    Kinetic and Related Models 1 3 (2008) 405-414     
  • Les équations d'Euler, des ondes et de Korteweg-de Vries comme limites asymptotiques de l'équation de Gross-Pitaevskii
    Séminaire Équations aux Dérivées Partielles. École Polytechnique, Palaiseau 1 (2008) 12 pages     
  • LAMN property for hidden processes: the case of integrated diffusions
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 44 1 (2008) 104-128     
  • Ubiquity and large intersections properties under digit frequencies constraints
    Mathematical Proceedings 145 3 (2008) 527--548     

Pages